# SDR SIMA20130428004

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 31,629 hours, 29,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND ROW 12 RT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W REMOVED AND REPLACED ROW 12 RT OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07, OPC CHECK GOOD IAW WC 33-700-17.  THE AIRCRAFT RETURNED TO SERVICE.
